Go Back   NeuroTalk Support Groups > Health & Related Topics > Medications & Treatments

Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

Skelaxin and baclofen cause nausea - why?

Reply
Thread Tools Display Modes
Unread 06-20-2007, 07:56 PM   #1
Sydney
Member
 
Join Date: Sep 2006
Posts: 192
Default Skelaxin and baclofen cause nausea - why?

Anyone know if skelaxin and baclofen have similar ingredients? For some reason I get nauseated when taking both and I must take some type of muscle relaxant for fibro and TMJ.
Any others out there that anyone else has tried or do you know what the reason for this could be? I also get nauseated from acitomenephen(in tylenol). Maybe that's in those drugs......?
Sydney
Sydney is offline   Reply With Quote
Unread 06-21-2007, 04:26 AM   #2
theoneRogue420
Member
 
theoneRogue420's Avatar
 
Join Date: May 2007
Location: Spokane Valley, Wa
Posts: 473
Default

I have a lot of issues in this category, lol. But I have aids as well, so I never know which is causing my vomiting.

I was a little confused by your post tho... are you taking Skelaxin and Baclofen at the same time? I take Baclofen now, it seems to work reasonably well for an oral med. But I absolutely can NOT take any other type of muscle relaxer at the same time or I certainly would get sick. My hubby gets other types of mr's for his problems, so one or twice I tried his to see if they worked better. It was a very bad idea, to say the least.

I would try this: http://www.medscape.com/druginfo/dru...gid=&drugname= It might well be an interaction between meds. The dr.s little pda's that they check don't always catch everything.
__________________

There are only two types of people in this world... those who bring you peace and those who don't.
theoneRogue420 is offline   Reply With Quote
Unread 06-22-2007, 07:25 AM   #3
Sydney
Member
 
Join Date: Sep 2006
Posts: 192
Default Thanks- used drugs at two different times

I used the baclofen first for several weeks ramping up to higher doses and not only did it not help - it then made me nauseated. Now I am trying skelaxin (no longer on baclofen) and find it is doing the same thing even at low dose.
I cannot seem to get logged on to the website you gave me. They say user name invalid. Don't know why. I never tried to log on before.
Thanks,
Sydney
Maybe I should try zanaflex or valium.
Have severe fibro pain and now TMJ - joint dislocation. Gosh that is painful especially in my joint, ear and radiates everywhere.
You are kind to reply to me. Thanks
Sydney is offline   Reply With Quote
Unread 06-22-2007, 12:35 PM   #4
Abbie
Elder
 
Abbie's Avatar
 
Join Date: Oct 2006
Location: Trying to find the nearest beach!!!!
Posts: 5,516
Default

Hey Sydney...
You can find the chemical make up of both Baclofen (Lioresal) and Skelaxin (Metaxalone) on http://www.rxlist.com

At the top you'll see... Find a drug... just fill in the space with the one you are looking for and hit search...this site will give you everything from chemical makeup of the drugs to side effects and more.


Hope this helps...


Abbie

Last edited by Abbie; 06-22-2007 at 12:36 PM. Reason: typos....
Abbie is offline   Reply With Quote
Unread 06-22-2007, 03:36 PM   #5
theoneRogue420
Member
 
theoneRogue420's Avatar
 
Join Date: May 2007
Location: Spokane Valley, Wa
Posts: 473
Default

Quoting Sydney: "I cannot seem to get logged on to the website you gave me. They say user name invalid. Don't know why. I never tried to log on before."

I am so sorry... I totally forgot I had to register to use that. But it's quick, easy and free, you might want to consider it. I use it at least once a month, between me and Michael we take many meds, and the dr.s are constantly changing something.
__________________

There are only two types of people in this world... those who bring you peace and those who don't.
theoneRogue420 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Skelaxin - can I crush it (pill to large) Sydney Medications & Treatments 1 06-15-2007 10:45 AM
Urgent block questions!! Nausea and vomiting? InHisHands Reflex Sympathetic Dystrophy (RSD and CRPS) 18 06-04-2007 05:46 PM
Information on Baclofen please! Penny Lane Multiple Sclerosis 8 05-28-2007 10:28 AM
Skelaxin razzle51 Medications & Treatments 3 12-30-2006 01:02 AM
Baclofen Pump spoons Multiple Sclerosis 8 10-16-2006 05:53 PM


All times are GMT -5. The time now is 07:10 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives